# SDR USAA2013122000009

- Difficulty date: December 14, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 59,381 hours, 8,320 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367006600200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, AFT CARGO FLOOR PANEL 151EF IS PUNCTURED & SOFT.  FABRICATED & INSTALLED NEW CARGO FLOOR PANEL IAW A330 SRM 53-02-00 FIGURE 211.
